# SDR HALA20240819039

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 33,150 hours, 77,119 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Location: Emergency Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER EPCU DOWNLOAD FOUND EMERGENCY POWER RELAY FAULT ( 54 EPR FAILED CLOSED.).  REMOVED AND REPLACED EMERGENCY DC POWER RELAY PER AMM 24-34-05. FUNCTIONAL TEST GOOD PER AMM 24-24-00. OK FOR SERVICE
